MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO THREADED 6.5 X 45MM POLYAXIAL SCREW

GLOBUS MEDICAL, INC. CREO; CREO THREADED 6.5 X 45MM POLYAXIAL SCREW
Model Number 5119 .1647
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 02/27/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a revision surgery was required due to a loosened screw which showed haloing.
 
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Evaluation of the provided imaging shows a slight lucency around the l4 pedicle screw.It was noted during the revision surgery that the patient had poor bone quality which necessitated additional decompression and extension of the construct to l2 and the pelvis with iliac screws.The device was not available for evaluation as it was retained by the hospital.It's possible poor bone quality or disrupted anatomy from the lateral screws may have contributed to the observed loosening.The creo stabilization system is contraindicated for severe osteoporosis, which may prevent adequate fixation, and for prior fusion at the levels to be treated.However, the exact cause of the reported issue cannot be determined.

Brand Name
CREO
Common Device Name
CREO THREADED 6.5 X 45MM POLYAXIAL SCREW
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18830965
Report Number3004142400-2019-00021
Device Sequence Number12732368
Product Code MNH
UDI-Device Identifier00889095104158
UDI-Public00889095104158
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number5119 .1647
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/01/2019
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient SexMale
Patient RaceWhite